# SDR MALA010673

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 9,031 hours, 10,264 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105562
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, LT O/B RUDDER CABLE OF DUAL CIRCUIT I IS CHAFED.  MAINTENANCE REPLACED LT O/B RUDDER CABLE IN DUAL CIRCUIT I IAW SAAB AMM 27-21-25-4 P/N 7227105-562.
